# SDR AALA2020030959016

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 24,904 hours, 9,899 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - REJECTED TAKE OFF BETWEEN 72-80 KTS, BRAKE TEMPS ALL 100 C. INSPECTED A/C, GVI FOUND ALL BRAKE TEMPS 110 +/- 20. REJECTED TAKEOFF INSPECTION NOT REQUIRED PER GPM 11.02.3.  AMM 05-51-16-200-001A HIGH ENERGY STOP INSPECTION IS NOT REQUIRED.  GVI FOUND NO ABNORMALITIES, A/C IS OK TO CONTINUE SERVICE.
